Click Here for
Track Your Paper
ISSN:2454-4116

International Journal of New Technology and Research

Impact Factor 3.953

(An ISO 9001:2008 Certified Online Journal)
India | Germany | France | Japan

Global Existence of Classical Solutions for A Class Nonlinear Parabolic Equations

( Volume 2 Issue 1,January 2016 ) OPEN ACCESS
Author(s):

Svetlin G. Georgiev

Abstract:

In this article we prove the existence of classical solutions for a class nonlinear parabolic equations. We propose new integral representation of the classical solutions. As an application we give continuous dependence and differentiability of the solutions with respect to the initial data and parameters.

Paper Statistics:

Total View : 233 | Downloads : 224 | Page No: 104-107 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.